# SDR AALA202306067431

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A320*
- Aircraft serial: 1724
- Aircraft time: 68,917 hours, 26,299 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 27,425 hours, 12,193 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G07
- Part serial: 645717
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Part time: 27,425 hours, 12,193 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO LAS. ON TAKEOFF FROM SLC, FLIGHT CREW HEARD LOUD BANG AND BRIEF SHUDDER AT 800' AGL. #2 ENGINE HAD BRIEF OVERTEMP FOR 5-10 SECONDS,THEN RETURNED NORMAL. CREW SUSPECTED BIRD STRIKE AND CREW REPORTED THAT ALL FLIGHT DECK INDICATIONS WERE NORMAL FOR REMAINDER OF FLIGHT. THE AIRCRAFT LANDED SAFELY AT LAS WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED A BIRDSTRIKE INSPECTION AND FOUND NO EVIDENCE OF A BIRDSTRIKE. A REVIEW OF THE DFDR DATA REVEALED THE ENGINE EXPERIENCED AN ENGINE STALL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
